MAUDE Adverse Event Report: MAKO SURGICAL CORP. BOOT ASSEMBLY; STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. BOOT ASSEMBLY; STEREOTAXIC DEVICE, ROBOTICS
Model Number 210080
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Codes No Patient Involvement (2645); No Known Impact Or Consequence To Patient (2692)
Date of Event 03/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
It was noticed that the carbon boot was cracking/splintering along a top lip during pre-surgery check.Case type: tka.
 
Additional Manufacturer Narrative
Reported issue ¿ it was noticed that the carbon boot was cracking/splintering along a top lip during pre-surgery check.Case type: tka.Product identification ¿ the returned device was confirmed to be a mako boot assembly catalog# 210080, ln: 201743082802.Product inspection ¿ visual inspection confirmed the top of the boot has carbon splintering.See attached evidence.Product history review ¿ review of the device history records indicate (b)(4) device(s) were manufactured under catalog# 210080, ln: 201743082802 and all devices were accepted into final stock on 02 dec 2017.No non-conformance was found during the inspection.Review of the device history records indicate (b)(4) device(s) were manufactured under catalog# 210080, ln: 201743082802 and all devices were accepted into final stock on 01 aug 2017.No non-conformance was found during the inspection.Conclusion - the event was confirmed.Preventive maintenance is where an action occurs that identifies device deterioration which may compromise function.Under pm conditions no patient was involved, and no actual or potential patient harm existed for the alleged event.No additional investigation or specific actions are required.
 
Event or Problem Description

Brand Name
BOOT ASSEMBLY
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key9911560
Report Number3005985723-2020-00188
Device Sequence Number3131600
Product Code OLO
UDI-Device Identifier00848486031879
UDI-Public00848486031879
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number210080
Device Catalogue Number210080
Device Lot Number201743092901
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 03/16/2020
Supplement Date Received by Manufacturer04/22/2020
Initial Report FDA Received Date04/01/2020
Supplement Report FDA Received Date05/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age44 YR